Mathematical Modeling of Programmatic Requirements for Yaws Eradication.

Marks, M; Mitjà, O; Fitzpatrick, C; Asiedu, K; Solomon, AW; Mabey, DC; Funk, S; (2017) Mathematical Modeling of Programmatic Requirements for Yaws Eradication. Emerging infectious diseases, 23 (1). pp. 22-28. ISSN 1080-6040 DOI: https://doi.org/10.3201/eid2301.160487

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.3201/eid2301.160487

Abstract

Share

Download

Filename: Mathematical Modeling of Programmatic Requirements for Yaws Eradication.pdf

Licence: Creative Commons: Attribution 3.0

Download
[img]

Downloads

View details

Metrics & Citations


Google Scholar